# SDR WVER2017100403

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 5,479 hours, 4,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 5,479 hours, 4,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, DOOR SIDE, NR 1 AND NR 27 LUGS GOUGED.
